Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some results on doubly stochastic matrices


Authors: Marvin Marcus and Henryk Minc
Journal: Proc. Amer. Math. Soc. 13 (1962), 571-579
MSC: Primary 15.65
DOI: https://doi.org/10.1090/S0002-9939-1962-0139625-6
MathSciNet review: 0139625
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.65

Retrieve articles in all journals with MSC: 15.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0139625-6
Article copyright: © Copyright 1962 American Mathematical Society